# SDR ERAA061004

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Condition: Inoperative
- Location: Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER UNIT REPAIRED 12-4-98.  UNIT INSTALLED ON AIRCRAFT AND WAS REMOVED 02-05-99 INOPERABLE WITH NO DISPLAY.
